Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1998, Volume 62, Issue 4, Pages 3–24 (Mi izv195)  

Improved interpolation theorems for a class of linear operators

E. I. Berezhnoia, V. I. Burenkovb

a P. G. Demidov Yaroslavl State University
b Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: New interpolation theorems are formulated for the class of operators that map the cone of positive functions into the cone of monotonic decreasing functions. These theorems are based on the concept of the $K^c$-functional. A formula for calculating the $K^c$-functional for some pairs of spaces is suggested. An example of an interpolation pair of spaces is considered in which the cones obtained with the help of Peetre's $K$-functional are different from those obtained using the $K^c$-functional.

DOI: https://doi.org/10.4213/im195

Full text: PDF file (1329 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1998, 62:4, 651–671

Bibliographic databases:

MSC: 46M35
Received: 26.02.1997

Citation: E. I. Berezhnoi, V. I. Burenkov, “Improved interpolation theorems for a class of linear operators”, Izv. RAN. Ser. Mat., 62:4 (1998), 3–24; Izv. Math., 62:4 (1998), 651–671

Citation in format AMSBIB
\Bibitem{BerBur98}
\by E.~I.~Berezhnoi, V.~I.~Burenkov
\paper Improved interpolation theorems for a~class of linear operators
\jour Izv. RAN. Ser. Mat.
\yr 1998
\vol 62
\issue 4
\pages 3--24
\mathnet{http://mi.mathnet.ru/izv195}
\crossref{https://doi.org/10.4213/im195}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1660162}
\zmath{https://zbmath.org/?q=an:0919.46053}
\transl
\jour Izv. Math.
\yr 1998
\vol 62
\issue 4
\pages 651--671
\crossref{https://doi.org/10.1070/im1998v062n04ABEH000195}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000077562500001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747991382}


Linking options:
  • http://mi.mathnet.ru/eng/izv195
  • https://doi.org/10.4213/im195
  • http://mi.mathnet.ru/eng/izv/v62/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:409
    Full text:150
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021